Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

On a certain group structure for polynomials


Author: T. T. Moh
Journal: Proc. Amer. Math. Soc. 82 (1981), 183-187
MSC: Primary 12D05; Secondary 12D10
DOI: https://doi.org/10.1090/S0002-9939-1981-0609647-9
MathSciNet review: 609647
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A problem of C. C. Yang concerning level sets in complex analysis is generalized and algebraized to a problem about a group structure of polynomials. The group structure is established and several partial solutions of Yang's problem follow at once.


References [Enhancements On Off] (What's this?)

  • [1] Sanford S. Miller (ed.), Complex analysis, Marcel Dekker, Inc., New York-Basel, 1978. Lecture Notes in Pure and Applied Mathematics, Vol. 36. MR 0466497
  • [2] William Fulton, Algebraic curves. An introduction to algebraic geometry, W. A. Benjamin, Inc., New York-Amsterdam, 1969. Notes written with the collaboration of Richard Weiss; Mathematics Lecture Notes Series. MR 0313252

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 12D05, 12D10

Retrieve articles in all journals with MSC: 12D05, 12D10


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1981-0609647-9
Keywords: Level set, generator, rank, abelian group, Hurwitz formula
Article copyright: © Copyright 1981 American Mathematical Society